# SDR ARWA20080305

- Difficulty date: March 24, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 87,149 hours, 19,784 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Part serial: 277
- Condition: Intermittent
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AIR DATA COMPUTER (ADC) CONTINUOUSLY FAILS IN FLIGHT.  REMOVED AND REPLACED NR 1 CAPTAIN'S AIR DATA COMPUTER (CADC) IN ACCORDANCE WITH M/M 34-16-00.  NO LEAKS NOTICED AT THIS TIME IN ACCORDANCE WITH M/M 34-11-00.
